# SDR SWAA2023022810328

- Difficulty date: February 25, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 51,139 hours, 30,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zn 200 Fus Top
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE EXIT SALINA SIGN COVER DETACHED UPON LANDING<[01] RE-INSTALLED SIGN PER SIP
